# SDR ASAA2017061021024

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,046 hours, 10,716 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHORT TERM FAULT LOGGED.  MESSAGE NUMBER 75-30452 THE VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED. CHECKED THE NR 2 ENGINE EEC BITE FAULTS, NO FAULTS FOUND IN RECENT OR HISTORY FOR NR 2 ENGINE. PERFORMED INITIAL EVALUATION IAW FIM 75-32 TASK 803. NO NEW FAULTS.  OPS CHECKED GOOD.
